# SDR USAA920081949

- Difficulty date: October 16, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Zone200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10853030/001CRACK AT RT AFT SERVICE DOOR CUTOUT INTERIOR STRUCTURE UPPER FORWARD LATCH SUPPORT.  REPAIRED RT AFT SERVICE DOOR CUTOUT INTERIOR STRUCTURE UPPER FORWARD LATCH SUPPORT IAW B737 SRM 51-40-02.
